Non Deterministic Zero Divisor Graph

Shakila Banu, Naveena Selvaraj


In this paper, we discuss that all the zerodivisor graphs are nondeterministic graph but the converse need not. Also we provide an algorithm for zero divisor graph of n parameters and thereby, explore the given graph is either deterministic or nondeterministic graph using python.


Zero divisor graphs, Non deterministic graph, Weiner index, Weighted graph, Golden ratio rul

Full Text:



Anderson, D. F. and Livingston, P. S., The Zero-divisor graph of a commutative ring, InternationalJournal of commutative Ring, vol.2, 203-211, 2002.

Dankelmann.P, Key.J.D, Rodrigues B.G, Codes from incidence matrices of

graphs, journal of Design, Codes and Cryptography, vol.1, 1-21, 2011.

Floyd R.W, Nondeterministic algorithms, journal of association for computing machinery, vol.14, 636-644, 1967.

Gary Meisters.W, A geometric analysis of the golden ratio, The College

Mathematics Journal, vol.23, 2-19, 1992.

Harold Wiener, The Wiener index of a graph, Journal of Mathematical

Chemistry, vol.7, 73-81, 1972.

Hassler Whitney, On the theory of graphs and its applications to the determination of molecular structure, Bulletin of the American Mathematical

Society, vol.38, 575-580, 1932.

Kurtz.A, Deterministic and Nondeterministic Graphs, journal of Information

and Control, vol.22, 205-226, 1973.

Rabin M.O and Scott, Finite Automata and Their Decision Problems, Journal of the Association for computing machinery, vol.3, 114-135, 1956.

Redmond S.P, The zerodivisor graph of a noncommutative ring, International journal of commutative ring, vol.1, 203-211, 2002.

Saranya.R and Durairajan.C, Codes from incidence matrix of some Regular graphs, journal of Discrete Mathematics, Algorithms and applications,

DOI:10.1142/S179383092150035X, 2020.

Saranya.R and Durairajan.C, Codes from incidence matrices of

(n,1)-arrangement graphs and (n,2)-arrangement graphs, journal of Discrete Mathematical Sciences and cryptography, D



  • There are currently no refbacks.

Copyright (c) 2023 Naveena Selvaraj

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.